# SDR SIMA20210507002

- Difficulty date: May 7, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,363 hours, 33,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CEILING OVERWING EMERGENCY EXIT AFT LIGHT IS INOP.-C/A-REMOVED EMERGENCY LIGHTS DC/AC INVERTER #4 AND INSTALLED A NEW INVERTER IAW EMB145 AMM 33-50-11. OPS CHECK GOOD.
